MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics

Alcon Laboratories Ireland Ltd. Clareon PanOptix Toric Trifocal Hydrophobic IOL; Lens, Intraocular, Toric Optics
Model Number CNWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, since the surgery, the patient had experienced persistent halos, starbursts, and severe glare around lights, especially at night.These symptoms began after the implantation of lenses and have had a substantial impact on her daily life.The nighttime glare and halos make it unsafe to drive after dark, forcing her to miss evening activities and depend on family or friends for transportation.Losing the ability to drive at night has significantly reduced her independence and quality of life.Additional information has been requested, yet no new information received.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon PanOptix Toric Trifocal Hydrophobic IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50252256
Report Number9612169-2026-01859
Device Sequence Number18628116
Product Code MJP
UDI-Device Identifier00380652469098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.215
Device Lot Number25357096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured02/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale